MAUDE Adverse Event Report: SYNTHES GMBH 2.4 LCP STRAIGHT WRIST PL 170 - STERILE; PLATE, FIXATION, BONE

SYNTHES GMBH 2.4 LCP STRAIGHT WRIST PL 170 - STERILE; PLATE, FIXATION, BONE
Catalog Number 242.003S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a plate broke post operatively.Revision surgery occurred (b)(6) 2025.Original surgery and implant date unknown.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.H3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.Device history lot: manufacturing location: elmira / monument.Manufacturing date: 20-oct-2022, expiration date: 30-sep-2032, part number: 242.003s, 2.4mm lcp straight wrist plate 170mm- sterile, lot number: 1139p57 (sterile), lot quantity: (b)(4), nonconformance noted: n/a, review of the dhr file: plate was manufactured by elmira; lot numbers 898p133, qty (b)(4) and 910p845, qty (b)(4).Parts were thermal rinsed, inspected, packaged, sterilized and released by monument.Production order traveler met all inspection acceptance criteria.Inspection sheet, 242f1003 rev g, met all inspection acceptance criteria.Packaging label log (pll) lppf rev a, lmd rev b were reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.(b)(4) supplied by (b)(4) was reviewed and determined to be conforming.A manufacturing record evaluation was performed for the finished device with batch number 1139p57.No nonconformities or manufacturing irregularities have identified related to the complaint condition.Device history review: a manufacturing record evaluation was performed for the finished device with batch number 1139p57.No nonconformities or manufacturing irregularities have identified related to the complaint condition.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
2.4 LCP STRAIGHT WRIST PL 170 - STERILE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key22884569
Report Number8030965-2025-08691
Device Sequence Number21233597
Product Code HRS
UDI-Device Identifier10886982291226
UDI-Public(01)10886982291226(17)320930(10)1139P57
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K192327
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242.003S
Device Lot Number1139P57
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer10/03/2025
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date10/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown